The topology of spaces of coprime polynomials

Martin Guest, A. Kozlowski, K. Yamaguchi

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)435-446
Number of pages12
JournalMathematische Zeitschrift
Volume217
Issue number1
DOIs
Publication statusPublished - 1994 Sep
Externally publishedYes

Fingerprint

Coprime
Topology
Polynomial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The topology of spaces of coprime polynomials. / Guest, Martin; Kozlowski, A.; Yamaguchi, K.

In: Mathematische Zeitschrift, Vol. 217, No. 1, 09.1994, p. 435-446.

Research output: Contribution to journalArticle

Guest, Martin ; Kozlowski, A. ; Yamaguchi, K. / The topology of spaces of coprime polynomials. In: Mathematische Zeitschrift. 1994 ; Vol. 217, No. 1. pp. 435-446.
@article{d1301fb63aa9411687f248a571bfef3d,
title = "The topology of spaces of coprime polynomials",
author = "Martin Guest and A. Kozlowski and K. Yamaguchi",
year = "1994",
month = "9",
doi = "10.1007/BF02571953",
language = "English",
volume = "217",
pages = "435--446",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - The topology of spaces of coprime polynomials

AU - Guest, Martin

AU - Kozlowski, A.

AU - Yamaguchi, K.

PY - 1994/9

Y1 - 1994/9

UR - http://www.scopus.com/inward/record.url?scp=51249166797&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249166797&partnerID=8YFLogxK

U2 - 10.1007/BF02571953

DO - 10.1007/BF02571953

M3 - Article

VL - 217

SP - 435

EP - 446

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -